Pharmacy Geoff :: Arthritis :: Synflex (Naproxen Sodium) - 550mg (100 Tablets)

Synflex (Naproxen Sodium) - 550mg (100 Tablets)

Synflex (Naproxen Sodium) - 550mg (100 Tablets)

Synflex (Naproxen Sodium) - 550mg (100 Tablets)
Brand Name: Synflex
Generic Name: Naproxen Sodium
Form: Tablets
Manufacturer: Pacific Pharmaceuticals

What is Synflex?
Synflex works by blocking the production of certain natural substances that cause pain and inflammation at sites of injury or certain diseases. The active ingredient naproxen sodium is considered a nonsteroidal anti-inflammatory drug (NSAID). The medication is prescribed to treat conditions such as rheumatoid arthritis, osteoarthritis and ankylosing spondylitis. Other uses for the medication may include gout, tendinitis, bursitis and even menstrual pain.

How is Synflex used?
Synflex should be taken as directed by a doctor, usually 2 to 3 times per day. To prevent an upset stomach, the tablet should be taken with some food or an antacid along with a full glass of water. Dosage will depend on the patientís condition and their reaction to the medication, contact a doctor for correct dosage. To prevent too much of the drug from being released at one time, the tablet should be taken whole and not broken, crushed or split. Do not discontinue the treatment if the effects of the medication are not felt immediately as it may take up to 2 weeks before the full effects of the drug is felt.

Adverse effects
Synflex may cause unwanted side effects in patients such as:

  • Ringing in the ears
  • Heartburn
  • Headaches
  • Dizziness
  • Bloating or gas
  • Constipation
  • Diarrhea
  • Upset stomach

Contact a doctor immediately should side effects persist or encounter more severe side effects such as:

  • Seizures
  • Concentration difficulties
  • Irregular heartbeat
  • Jaundice
  • Difficult or painful urination
  • Black, bloody or tarry stools
  • Unexplained rapid weight gain
  • Changes in vision

Warnings
The drug may very rarely cause an increased risk for heart disease if the medication is used for a lengthy period of time.

Immediately proceed to your nearest emergency department if you suffer an allergic reaction. Symptoms usually associated with such a reaction include difficulty breathing or swallowing, chest tightness, swelling, skin rashes, and hives.

Synflex is not always suitable for all patients. Always consult your health care provider prior to using this medication if you are pregnant, breastfeeding, trying to conceive, using any other medication (prescription or non-prescription), using any herbal products or supplements, or if you have any allergies or other health problems.

The correct dosage and prescription commonly depend on the patient and the condition being treated. Do not adjust your dosage without the approval of your health care provider. This product is only for use as prescribed and instructed.

Details
SKU 20080407100731
 
Our price: $26.20
Options

Contact us for availability
You may also like...
Naprosyn (Naproxen) - 250mg (15 Tablets)
Naprosyn (Naproxen) - 250mg (15 Tablets)
Naprosyn (Naproxen) - 500mg (15 Tablets)
Naprosyn (Naproxen) - 500mg (15 Tablets)
Naprosyn SR (Naproxen) - 750mg (90 Tablets)
Naprosyn SR (Naproxen) - 750mg (90 Tablets)
Naprosyn SR (Naproxen) - 1000mg (90 Tablets)
Naprosyn SR (Naproxen) - 1000mg (90 Tablets)
Noflam (Naproxen) - 500mg (250 Tablets)
Noflam (Naproxen) - 500mg (250 Tablets)